# SDR DALA13068543766

- Difficulty date: December 10, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 40,176 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 330-344
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND E & E BAY INTERCOSTAL CORRODED BS 330-344 S23L.  MAINTENANCE REPLACED INTERCOSTAL.
